2 doctors weighed in:

7 months post large pericardial effusion. Weaned offcolchine. Takingverapimel to control tachycardia palpitations. What can cause palp to start again?

2 doctors weighed in
Dr. Nestor Del rosario
Addiction Medicine
1 doctor agrees

In brief: See your MD

Your doctor can send you to cardiology to find out.
The verapamil can slow down tachycardia and can block the common, regular pathway, but not alternative electrical pathways. Your cardiologist can find out. Also reconsider young lung medicine and either change or adjust dose especially of albuterol if you find it may be doing it.

In brief: See your MD

Your doctor can send you to cardiology to find out.
The verapamil can slow down tachycardia and can block the common, regular pathway, but not alternative electrical pathways. Your cardiologist can find out. Also reconsider young lung medicine and either change or adjust dose especially of albuterol if you find it may be doing it.
Dr. Nestor Del rosario
Dr. Nestor Del rosario
Thank
Get help from a real doctor now
Dr. Rashed Hasan
Board Certified, Pediatrics - Critical Care
30 years in practice
905K people helped
Continue
108,000 doctors available
Read more answers from doctors